On ð ‘ -Convergence in Measure of a Sequence of Measurable Functions
A. Boccuto,
Ch. Papachristodoulos and
N. Papanastassiou
Abstract and Applied Analysis, 2011, vol. 2011, 1-7
Abstract:
In the study by Papanastassiou and Papachristodoulos, 2009 the notion of ð ‘ -convergence in measure was introduced. In a natural way ð ‘ -convergence in measure induces an equivalence relation on the space ð ‘€ of all sequences of measurable functions converging in measure to zero. We show that the quotient space ℳ is a complete but not compact metric space.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/582576.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/582576.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:582576
DOI: 10.1155/2011/582576
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().